# SDR AALA20050041

- Difficulty date: January 21, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EN ROUTE JFK-STI 30 MINUTES INTO FLIGHT LEFT HAND OUTER FUEL TANK QUANTITY AT 4300.  RIGHT OUTER 8100 AND BOTH INNERS AT APPROXIMATELY 14000.  FUEL USED WAS THE SAME FOR BOTH ENGINES.  RETURNED JFK AND LANDED WITHOUT INCIDENT WITH LEFT HAND OUTER QUANTITY FULL 8200.  SUMPED WATER OUT OF LEFT OUTER FUEL TANK.  TANK QUANTITY READS NORMAL. FUEL QUANTITY INDICATING NO HARD FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
